# SDR USAAD00174

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE FORWARD SECTION OF THE FLOOR LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
